# SDR 04FDEA00633

- Difficulty date: March 10, 2004
- Submitted: March 23, 2004
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11
- Aircraft serial: 48748
- Aircraft time: 29,726 hours, 6,750 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ARC1984502
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING O/B FLAP I/B HINGE BRACKET (FLAP SIDE) TOP O/B CTR BOLT HOLE FOUND   CORROSION.  COMPLIED WITH FEDEX EA 1-5750-75281, WINGS - RIGHT OUTBOARD FLAP, INBOARD HINGE BRACKET PIVOT BEARINGS - CORROSION REMOVAL AND REPAIR.
